Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 538431, 15 pages
http://dx.doi.org/10.1155/2009/538431
Research Article

Existence of Three Positive Solutions for -Point Discrete Boundary Value Problems with -Laplacian

College of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 23 May 2009; Accepted 18 October 2009

Academic Editor: Leonid Shaikhet

Copyright © 2009 Yanping Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. I. Avery and A. C. Peterson, “Three positive fixed points of nonlinear operators on ordered Banach spaces,” Computers and Mathematics with Applications, vol. 42, no. 3–5, pp. 313–322, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. I. Avery and J. Henderson, “Three symmetric positive solutions for a second-order boundary value problem,” Applied Mathematics Letters, vol. 13, no. 3, pp. 1–7, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Bai, Y. Wang, and W. Ge, “Triple positive solutions for a class of two-point boundary-value problems,” Electronic Journal of Differential Equations, vol. 2004, no. 6, pp. 1–8, 2004. View at Google Scholar · View at MathSciNet
  5. Y. Guo, J. Zhang, and Y. Ji, “Existence of triple positive solutions for second-order discrete boundary value problems,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 60534, 10 pages, 2007. View at Google Scholar · View at MathSciNet
  6. Y. Wang and W. Ge, “Triple positive solutions for two-point boundary-value problems with one-dimensional p-Laplacian,” Applicable Analysis, vol. 84, no. 8, pp. 821–831, 2005. View at Google Scholar · View at MathSciNet
  7. Y. Wang and W. Ge, “Positive solutions for multipoint boundary value problems with a one-dimensional p-Laplacian,” Nonlinear Analysis: Theory, Methods & Application, vol. 66, no. 6, pp. 1246–1256, 2007. View at Google Scholar · View at MathSciNet
  8. Y. Wang and C. Hou, “Existence of multiple positive solutions for one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 144–153, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Feng and W. Ge, “Existence of three positive solutions for m-point boundary-value problems with one-dimensional p-Laplacian,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 7, pp. 2017–2026, 2008. View at Google Scholar · View at MathSciNet